# SDR USAASA04026

- Difficulty date: March 16, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND THE EMERGENCY POWER SUPPLY UNIT BATTERY WEAK AT THE L3 DOOR LOCATIONS.  MAINTENANCE REPLACED THE BATTERY FOR THE EMERGENCY POEWR SUPPLY UNIT AT THE L3 DOOR LOCATION.  (M)
